# SDR AALA2019120659027

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 67,221 hours, 25,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5347552920800
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT SEAL RETAINER SECTION. REPAIRED RETAINER SECTION PER SRM 53-41-300-004.
